Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Model completeness results for expansions
of the ordered field of real numbers
by restricted Pfaffian functions
and the exponential function


Author: A. J. Wilkie
Journal: J. Amer. Math. Soc. 9 (1996), 1051-1094
MSC (1991): Primary 03C10
MathSciNet review: 1398816
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 03C10

Retrieve articles in all journals with MSC (1991): 03C10


Additional Information

A. J. Wilkie
Affiliation: Mathematical Institute, 24-29 St. Giles, Oxford OX1 3LB, United Kingdom
Email: wilkie@maths.oxford.ac.uk

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00216-0
PII: S 0894-0347(96)00216-0
Received by editor(s): July 28, 1992
Received by editor(s) in revised form: June 29, 1995
Article copyright: © Copyright 1996 American Mathematical Society